Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A MASCHKE-TYPE THEOREM FOR PARTIAL ENTWINING STRUCTURE

Ling Jia and 賈 玲
Taiwanese Journal of Mathematics
Vol. 14, No. 4 (August 2010), pp. 1571-1576
Stable URL: http://www.jstor.org/stable/43834953
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A MASCHKE-TYPE THEOREM FOR PARTIAL ENTWINING STRUCTURE
Preview not available

Abstract

In this paper we first prove that the forgetful functor from the category of partial entwined modules to that of modules has a right adjoint functor. Then we give a Maschke-type theorem for a partial entwined module.

Page Thumbnails

  • Thumbnail: Page 
1571
    1571
  • Thumbnail: Page 
1572
    1572
  • Thumbnail: Page 
1573
    1573
  • Thumbnail: Page 
1574
    1574
  • Thumbnail: Page 
1575
    1575
  • Thumbnail: Page 
1576
    1576